# SDR AALA20131106003

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,194 hours, 19,885 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1460 FRAME CLIP CORRODED BETWEEN STRINGERS 28 & 29 LEFT.  REMOVED CORRODED SHEAR TIE & INSTALLED NEW SHEAR TIE IAW SRM 51-40-05-0G, SRM 51-40-02-0G & SRM 51-10-02 PARA 9.
